Alert archive / California / Wind Advisories in 2007

Wind Advisory 6, NWS San Francisco Bay Area, CA

November 22, 2007

NWS San Francisco Bay Area, CA issued this wind advisory at Nov 22, 2007, 3:01 PM PST. It took effect at Nov 23, 2007, 8:00 AM PST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 22, 2007, 3:01 PM PST (23:01 UTC)
In effect from
Nov 23, 2007, 8:00 AM PST
Expired
Nov 23, 2007, 1:31 PM PST
In force
6 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KMTR 222301
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
301 PM PST THU NOV 22 2007

CAZ507-231215-
/O.NEW.KMTR.WI.Y.0006.071123T1600Z-071124T0000Z/
/O.EXT.KMTR.FR.Y.0003.071123T1100Z-071123T1600Z/
NORTH BAY MOUNTAINS-
301 PM PST THU NOV 22 2007

...FROST ADVISORY NOW IN EFFECT FROM 3 AM TO 8 AM PST FRIDAY
FOR WIND-SHELTERED AREAS...
...WIND ADVISORY IN EFFECT FROM 8 AM TO 4 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 4 PM PST FRIDAY.

A TIGHTENING SURFACE PRESSURE GRADIENT ACROSS NORTHERN CALIFORNIA
WILL RESULT IN GUSTY OFFSHORE WINDS ON FRIDAY. NORTHEAST WINDS
ARE FORECAST TO INCREASE TO 25 TO 35 MPH DURING BY FRIDAY MORNING
WITH HIGHER GUSTS POSSIBLE ACROSS THE HIGHER TERRAIN. WINDS ARE
EXPECTED TO DECREASE BY LATE AFTERNOON.

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PST FRIDAY
FOR WIND-SHELTERED LOCATIONS.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE NEWS SOURCE FOR
UPDATED WEATHER INFORMATION REGARDING THE WEATHER SITUATION.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

CAZ511-231215-
/O.NEW.KMTR.WI.Y.0006.071123T1600Z-071124T0000Z/
EAST BAY HILLS AND DIABLO RANGE-
301 PM PST THU NOV 22 2007

...WIND ADVISORY IN EFFECT FROM 8 AM TO 4 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 4 PM PST FRIDAY. 

A TIGHTENING SURFACE PRESSURE GRADIENT ACROSS NORTHERN CALIFORNIA
WILL RESULT IN GUSTY OFFSHORE WINDS TO DEVELOP ON FRIDAY.
NORTHEAST WINDS ARE FORECAST TO INCREASE TO 25 TO 35 MPH BY FRIDAY
MORNING WITH HIGHER GUSTS POSSIBLE ACROSS THE HIGHER TERRAIN. WINDS
ARE EXPECTED TO DECREASE BY LATE AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

CAZ513-514-231215-
/O.EXT.KMTR.FR.Y.0003.071123T1100Z-071123T1600Z/
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND
CARMEL VALLEY-
301 PM PST THU NOV 22 2007

...FROST ADVISORY NOW IN EFFECT FROM 3 AM TO 8 AM PST FRIDAY...

THE FROST ADVISORY REMAINS IN IN EFFECT FOR INLAND VALLEY
LOCATIONS FROM 3 AM TO 8 AM PST FRIDAY. 

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE NEWS SOURCE FOR
UPDATED WEATHER INFORMATION REGARDING THE OVERNIGHT LOW
TEMPERATURES.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

CAZ506-510-516-231215-
/O.EXT.KMTR.FR.Y.0003.071123T1100Z-071123T1600Z/
NORTH BAY INTERIOR VALLEYS-EAST BAY INTERIOR VALLEYS-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
301 PM PST THU NOV 22 2007

...FROST ADVISORY NOW IN EFFECT FROM 3 AM TO 8 AM PST FRIDAY...

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE NEWS SOURCE FOR
UPDATED WEATHER INFORMATION REGARDING THE OVERNIGHT LOW
TEMPERATURES.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$


ANDERSON
3 follow-up statements
000 
WWUS76 KMTR 231154
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
354 AM PST FRI NOV 23 2007

CAZ507-240000-
/O.CON.KMTR.FR.Y.0003.000000T0000Z-071123T1600Z/
/O.CON.KMTR.WI.Y.0006.071123T1600Z-071124T0000Z/
NORTH BAY MOUNTAINS-
354 AM PST FRI NOV 23 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...
...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM
PST THIS AFTERNOON...

A TIGHTENING SURFACE PRESSURE GRADIENT ACROSS NORTHERN CALIFORNIA
WILL RESULT IN GUSTY OFFSHORE WINDS TODAY. NORTHEAST WINDS ARE
EXPECTED TO INCREASE TO 25 TO 35 MPH BY THIS MORNING WITH HIGHER
GUSTS POSSIBLE ACROSS THE HIGHER TERRAIN. WINDS ARE EXPECTED TO
DECREASE BY LATE AFTERNOON.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE NEWS SOURCE FOR
UPDATED WEATHER INFORMATION REGARDING THE WEATHER SITUATION.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

CAZ513-514-231600-
/O.CON.KMTR.FR.Y.0003.000000T0000Z-071123T1600Z/
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND
CARMEL VALLEY-
354 AM PST FRI NOV 23 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

CAZ506-510-516-231600-
/O.CON.KMTR.FR.Y.0003.000000T0000Z-071123T1600Z/
NORTH BAY INTERIOR VALLEYS-EAST BAY INTERIOR VALLEYS-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
354 AM PST FRI NOV 23 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

CAZ511-240000-
/O.CON.KMTR.WI.Y.0006.071123T1600Z-071124T0000Z/
EAST BAY HILLS AND DIABLO RANGE-
354 AM PST FRI NOV 23 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM
PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM
PST THIS AFTERNOON. 

A TIGHTENING SURFACE PRESSURE GRADIENT ACROSS NORTHERN CALIFORNIA
WILL RESULT IN GUSTY OFFSHORE WINDS DEVELOPING TODAY. NORTHEAST
WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH THIS MORNING WITH
HIGHER GUSTS POSSIBLE ACROSS THE HIGHER TERRAIN. WINDS ARE
EXPECTED TO DECREASE BY LATE AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

ANDERSON
000 
WWUS76 KMTR 231606
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
806 AM PST FRI NOV 23 2007

CAZ507-240000-
/O.EXP.KMTR.FR.Y.0003.000000T0000Z-071123T1600Z/
/O.CON.KMTR.WI.Y.0006.000000T0000Z-071124T0000Z/
NORTH BAY MOUNTAINS-
806 AM PST FRI NOV 23 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING. A WIND
ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

A TIGHTENING PRESSURE GRADIENT ACROSS NORTHERN CALIFORNIA WILL
RESULT IN GUSTY OFFSHORE WINDS TODAY. NORTHEAST WINDS OF 25 TO 30
MPH WITH GUSTS TO 45 MPH HAVE BEEN OBSERVED THIS MORNING IN THE
EASTERN SECTIONS OF THE AREA. WINDS OF 35 MPH WITH GUSTS TO 50 MPH
ARE STILL POSSIBLE AT HIGHER ELEVATIONS THROUGH THE DAY TODAY.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE NEWS SOURCE FOR
UPDATED WEATHER INFORMATION REGARDING THE WEATHER SITUATION.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ513-514-231715-
/O.EXP.KMTR.FR.Y.0003.000000T0000Z-071123T1600Z/
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND
CARMEL VALLEY-
806 AM PST FRI NOV 23 2007

...FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING. 

PLENTY OF SUNSHINE AND OFFSHORE WINDS ARE ALLOWING TEMPERATURES TO WARM
QUICKLY THIS MORNING. THEREFORE THE FROST ADVISORY WILL BE ALLOWED
TO EXPIRE.

$$

CAZ506-510-516-231715-
/O.EXP.KMTR.FR.Y.0003.000000T0000Z-071123T1600Z/
NORTH BAY INTERIOR VALLEYS-EAST BAY INTERIOR VALLEYS-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
806 AM PST FRI NOV 23 2007

...FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING. 

PLENTY OF SUNSHINE AND OFFSHORE WINDS ARE ALLOWING TEMPERATURES TO WARM
QUICKLY THIS MORNING. THEREFORE THE FROST ADVISORY WILL BE ALLOWED
TO EXPIRE.

$$

CAZ511-240000-
/O.CON.KMTR.WI.Y.0006.000000T0000Z-071124T0000Z/
EAST BAY HILLS AND DIABLO RANGE-
806 AM PST FRI NOV 23 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

A TIGHTENING SURFACE PRESSURE GRADIENT ACROSS NORTHERN CALIFORNIA
WILL RESULT IN GUSTY OFFSHORE WINDS DEVELOPING TODAY. NORTHEAST
WINDS OF 25 TO 35 MPH ARE EXPECTED THIS MORNING WITH HIGHER GUSTS
POSSIBLE ACROSS THE HIGHER TERRAIN. WINDS ARE EXPECTED TO DECREASE
BY LATE AFTERNOON.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE NEWS SOURCE FOR
UPDATED WEATHER INFORMATION REGARDING THE WEATHER SITUATION.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KMTR 232131
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
131 PM PST FRI NOV 23 2007

...WIND ADVISORY FOR THE NORTH BAY MOUNTAINS AND EAST BAY HILLS IS CANCELLED...

.THE STRONG NORTHEAST WINDS THAT WERE OBSERVED THIS MORNING IN
BOTH THE NORTH BAY MOUNTAINS AND EAST BAY HILLS HAVE SUBSIDED THIS
AFTERNOON. WINDS ARE NOW MOSTLY UNDER 25 MPH IN THE HILLS EXCEPT
FOR A FEW ISOLATED LOCATIONS IN THE EAST BAY HILLS WHERE WINDS ARE
RUNNING JUST OVER 30 MPH WITH HIGHER GUSTS. EXPECT THESE WINDS TO
DECREASE THIS AFTERNOON AS THE AIRMASS STABILIZES.

CAZ507-511-232245-
/O.CAN.KMTR.WI.Y.0006.000000T0000Z-071124T0000Z/
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
131 PM PST FRI NOV 23 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE
WIND ADVISORY FOR THE NORTH BAY MOUNTAINS AND EAST BAY HILLS.

THE STRONG OFFSHORE WINDS HAVE SUBSIDED AT THE HIGHER ELEVATIONS
OF THE NORTH AND EAST BAY. WINDS MAY CONTINUE FROM THE NORTHEAST
AT 15 TO 25 MPH WITH GUSTS TO POSSIBLY 35 MPH OVERNIGHT ESPECIALLY
IN THE EAST BAY HILLS. OTHERWISE WINDS SHOULD CONTINUE TO DECREASE MOST
AREAS OVERNIGHT AND INTO SATURDAY.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this wind advisory went out at Nov 22, 2:39 PM PST, 22 minutes earlier.

Area forecast discussion, Nov 22, 2:39 PM PST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
239 PM PST THU NOV 22 2007

.DISCUSSION...AFTERNOON TEMPERATURES ARE WARMING NICELY TODAY WITH
UPPER 50S TO UPPER 60S ACROSS THE DISTRICT. 2 PM READINGS ARE
RUNNING SEVERAL DEGREES WARMER THAN YESTERDAY AT THIS TIME. HIGH
PRESSURE ALOFT CONTINUES OVER THE WEST BRINGING DRY OFFSHORE FLOW
TO THE AREA. THE CLEAR SKIES AND DRY AIR WILL ALLOW SHELTERED VALLEY
LOCATIONS TO EXPERIENCE FROSTY CONDITIONS ONCE AGAIN SO THE FROST
ADVISORY CONTINUES FOR EARLY FRIDAY MORNING. THE OFFSHORE SURFACE
PRESSURE GRADIENT IS FORECAST TO TIGHTEN OVERNIGHT AND BY TOMORROW
WINDS ARE EXPECTED TO BE GUSTY IN THE NORTH AND EAST BAY HILLS. A
WIND ADVISORY WILL BE POSTED FOR ALL DAY FRIDAY ACROSS THESE AREAS
WITH WIND SPEEDS 25 TO 35 MPH POSSIBLE. THE DRY CONDITIONS AND GUSTY
OFFSHORE WINDS WILL ALSO CAUSE FIRE WEATHER CONCERNS WITH A RED
FLAG WARNING EXPECTED TO BE ISSUED FOR AREAS IN THE NORTH BAY FOR
LATE TONIGHT THROUGH SATURDAY MORNING.

DRY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE EARLY PART OF
NEXT WEEK. THE UPPER RIDGE IS FORECAST TO MOVE EASTWARD ON MONDAY AS
AN UPPER TROUGH SLIDES DOWN THE WEST COAST BY EARLY TUESDAY. LATEST
MEDIUM RANGE MODELS BRING RAIN CHANCES ACROSS NORTHERN CALIFORNIA.
THE BULK OF THE PRECIP IS EXPECTED TO BE FARTHER NORTH AND EAST OF
OUR DISTRICT...HOWEVER A CHANCE OR SLIGHT CHANCE OF RAIN IS IN THE
FORECAST FOR ALL AREAS MONDAY NIGHT AND TUESDAY. BY WEEKS END...
ANOTHER UPPER TROUGH IS PROGGED TO AFFECT THE WEST COAST AND WITH
A FARTHER-WEST ORIENTATION WOULD BRING BETTER CHANCES OF RAIN TO THE
AREA BY NEXT WEEKEND.

&&

.AVIATION...VFR CONDITIONS WITH MOSTLY CLEAR SKIES AND WEAK OFFSHORE
FLOW.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...FROST ADVISORY...INTERIOR VALLEYS OF THE NORTH AND
             EAST BAY AS WELL AS SANTA CLARA VALLEY AND SALINAS
             VALLEY THROUGH EARLY SATURDAY MORNING.
          ...RED FLAG WARNING...HILLS OF NAPA COUNTY EARLY FRIDAY
             MORNING THROUGH EARLY SATURDAY MORNING.
          ...WIND ADVISORY...NORTH AND EAST BAY HILLS FRIDAY.

&&

PUBLIC FORECAST: ANDERSON
AVIATION/MARINE: MEHLE

NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCO
Hazardous weather outlook, Nov 22, 5:18 AM PST, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
518 AM PST THU NOV 22 2007

CAZ506-510-513-515-516-231330-
NORTH BAY INTERIOR VALLEYS-EAST BAY INTERIOR VALLEYS-
SANTA CLARA VALLEY...INCLUDING SAN JOSE-BIG SUR COAST-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
518 AM PST THU NOV 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CA.

.DAY ONE...TODAY AND TONIGHT

FROST ADVISORY UNTIL 8 AM. SEE SFONPWMTR FOR DETAILS. AFTER COLD
TEMPERATURES BROUGHT AREAS OF FROST THIS MORNING...COLD OVERNIGHT
CONDITIIONS ARE AGAIN EXPECTED IN INLAND WIND-SHELTERED LOW-LYING
AREAS TONIGHT. TEMPERATURES WILL HOVER NEAR FREEZING FOR A FEW
HOURS JUST BEFORE DAWN IN SHELTERED VALLEY LOCATIONS. PERSONS
SHOULD TAKE PRECAUTIONS TO PROTECT SENSITIVE PLANTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WITH WINDS SUBSIDING...OVERNIGHT LOW TEMPERATURES WILL AGAIN REACH
TO THE LOWER 30S EARLY SATURDAY MORNING. PERSONS SHOULD CONTINUE
TO TAKE PRECAUTIONS TO PROTECT SENSITIVE PLANTS. NO FROST THREAT
FOR THE VALLEY LOCATIONS IS SEEN FOR SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED BUT ANY REPORTS OF 32
DEGREES OR LOWER TO THE MONTEREY OFFICE WOULD BE APPRECIATED.

CAZ507-511-231330-
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
518 AM PST THU NOV 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CA.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FIRE WEATHER WATCH FROM 4 AM FRIDAY MORNING UNTIL 4 AM SATURDAY
MORNING. SEE SFORFWMTR FOR DETAILS. MODERATE OFFSHORE FLOW IS
EXPECTED VERY LATE TONIGHT TO VERY EARLY SATURDAY WITH THE
POSSIBILITY OF RED FLAG WARNINGS NEEDED. HUMIDITIES WILL BE LOW
AND OVERNIGHT RECOVERIES WILL BE POOR. WINDS MAY APPROACH 25 TO 35
MPH BY EARLY FRIDAY MORNING. THE FIRE WEATHER WATCH IS POSTED FOR
THE NORTH BAY MOUNTAINS...EAST BAY HILLS...AND THE DIABLO RANGE
OF THE CENTRAL CALIFORNIA COAST. THOSE PLANNING OUTDOOR ACTIVITIES
SHOULD BE MINDFUL OF THE FIRE DANGER OVER THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT YET NEEDED. HOWEVER SPOTTERS ARE
REQUESTED TO MONITOR UPDATES FOR POTENTIAL UPGRADE TO RED FLAG
WARNINGS.

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 22, 4:38 AM PSTFire Weather WatchMTRRiverside12 hr
Nov 22, 4:56 AM PSTFrost AdvisoryMTRAlameda, Contra Costa, Marin, Monterey, Napa, Santa Clara and 1 more27 hr

Nearby

Wind Advisories in California, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.